Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The group algebra of a locally compact group


Author: I. E. Segal
Journal: Trans. Amer. Math. Soc. 61 (1947), 69-105
MSC: Primary 20.0X
MathSciNet review: 0019617
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0019617-4
Article copyright: © Copyright 1947 American Mathematical Society